# SDR ASAA2012100893088

- Difficulty date: October 8, 2012
- Submitted: October 11, 2012
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 18,633 hours, 5,898 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 6225132633
- Part serial: 16G1GP
- Condition: Failed
- Location: Wx Radar Sys
- Part time: 18,896 hours, 5,840 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PWS FAIL,  ANNUNCIATOR.  PERFORMED WEATHER RADAR SYSTEM OPS TEST IAW AMM 34-43-00, PWS STILL FAILED WITH ANNUNCIATOR.  REPLACED WEATHER RADAR TRANSCEIVER IAW MM 34-43-41. OPS NORMAL.
